# SDR DALA2021080504445

- Difficulty date: August 5, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 18,256 hours, 2,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 ACCOMPLISH ER/A NO.576742-14 REVISION A SECTION IV: PERMANENT REPAIR ON INBOARD FLAP LOWER SURFACE RH WING. CORRECTIVE ACTION: ACCOMPLISH PERMANENT REPAIR LOCATED ON INBOARD FLAP LOWER SURFACE RH WING AS PER ER/A 576742-14 REV B AND A330 SRM57-54-00-300-010 PARAGRAPH 2A AND FIGURE 001. (1900053)
